MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARRIAGE
Model Number AX0660230830000013
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the atlas transfer carriage and found that the transfer carriage rail was bent, causing the carriage to mis-align to the rail inside the sterilizer.Upon further investigation it was learned that the employee "pulled forcefully" on the atlas transfer carriage at the time of the reported event.To resolve the issue, the technician adjusted the rollers and washers on the transfer carriages, straightened the rail guides, and ensured the sterilizer docking points were level with transfer carriages.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee obtained an injury to their shoulder while attempting to remove the atlas transfer carriage from the sterilizer.The employee sought medical treatment; however, it is unknown what medical treatment was administered.

Brand Name
ATLAS
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24845361
Report Number3005899764-2026-00029
Device Sequence Number17539366
Product Code FLE
UDI-Device Identifier00724995150631
UDI-Public(01)00724995150631(11)201030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX0660230830000013
Device Catalogue NumberAX0660230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown